Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi there,I am an experienced Medical Specialist.I am here to address your concerns and provide great service.
First of all, you will need to drink lot of fluids including water, gatorade, fruit juice to avoid any dehydration and electrolyte imbalances.
Secondly, you will need to cut down very slowly-- like 10% of your currently amount every week to minimize risk of withdrawal symptoms.
Thirdly, over the counter benadryl ( diphenhydramine) capsules 25 to 50 mg can be used for insomnia or anxiety if needed during the process of alcohol weaning.
Lastly, if you do experience significant symptoms from withdrawal, please do not hesitate to seek medical help. Best wishes,Please reply back if you need any further clarification.It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Yes please go ahead.